So it's been well over 5 months since I started using Dan's BP to try and fight my acne or shall we say consistent breakouts. At first it seemed to work okay, I stuck to buying the travel size bottles because I didn't want to invest my money in a huge barrel of BP that could possibly not work. So after a month a week of using it I finally got tired of it, I had finally just bought that barrel of BP and to my not so surprise it ended up burning my face and not working, along with AHA+ which caused the sides of my face to crack and peel from only 2 days use! My suggestion is if you use both the BP and AHA+ and you feel some slight to intense burning anywhere on your face discontinue use and get your money back like I should've. It took almost a complete week of scrubbing and praying to get all that skin off my face, it was a nightmare to say in the least.
So here I am now, Mid- August and I think I might have found something that works for me (knock on wood!). Benzaclin. It cleared up all the little bumps I had on my lower cheeks right next to my nose, my tiny chin bumps, and even a huge pimple I had on my right cheek and one also next to my right eyebrow, it's been a godsend to me for almost the last 2 months. Just 2 days ago I got my first bad break out in months on the left side of my face, 3 bumps that could've gotten much worse than they already are but didn't thanx to Benzaclin and AcneFree Terminator Acne Spot Treatment, I feel like they are getting smaller and it's only day three, I'm hoping by Monday that they continue to reduce in size until they eventually disappear.
So other than that I don't have much to worry about other than a handful of hyper pigmentation marks that I know will eventually fade completely in a few months probably faster if I decide to add some scar cream but is easily covered by my make-up at this moment in time.
I know that Benzaclin will not keep my face 100% clear, but 90-95% clear is good enough for me, and if I feel that it might be getting worse then I'll just talk to my Dermatologist and get on Accutane.
- 0 comments
- 101 views